# SDR TC8A97054

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- Engine: Pwa JT3D3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 71128719
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 2,372 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ATTEMPTED T/O, HOWEVER NR 3 ENGINE N1 WOULD NOT SPOOL UP TO T/O POWER, ENGINE COMPRESSOR STALL POPPING WAS NOTED.  N2 WAS 80 PERCENT, N1 HUNG AT 48 PERCENT.  FOUND N1 INDICATOR STICKS, REPLACED N1 INDICATOR PER MM 77-12-0, OPS CHECKS OK.  FOUND ENGINE WOULD NOT ACCELERATE.  REPLACED FUEL CONTROL UNIT PER MM 73-2-1.  FUEL CONTROL OPS AND LEAK CHECKS OK DURING TRIM RUN ACCOMPLISHED PER MM 71-00 NO POPPING NOTED, RUN UP CHECK OK.
